# SDR RAIA201902221702

- Difficulty date: February 17, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 34,483 hours, 31,273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOSS OF PRESSURIZATION AT 34,000 FT.  EMERGENCY DECENT.  FOUND DUCT BLWN OFF OF PACK #1.  REISTALLED COUPLEING ON DUCT FROM HEAT EXCHANGER TO CONDENSER MIXER. LEAK CHECK GOOD.
